# SDR AALA202402197965

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 24,773 hours, 9,642 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 829D000001
- Part serial: 0829D00LI06407
- Condition: Seized
- Location: Lt Wing Slat
- Part time: 511,198 hours, 504,520 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CONTROL SLAT FAULT WHEN FLAP LEVER MOVE TO POSITION 1. REMOVED AND REPLACED (6037CM) B-SLAT ACTUATOR (AALA202402199165) AND (6015 CM) A-SLAT ACTUATOR (AALA202402197965).
